Yudin, Vladimir Alexandrovich

Total publications: 59 (59)
in MathSciNet: 51 (51)
in zbMATH: 45 (45)
in Web of Science: 31 (31)
in Scopus: 35 (35)
Cited articles: 44
Citations in Math-Net.Ru: 157
Citations in Web of Science: 58
Citations in Scopus: 76
Presentations: 1

Number of views:
This page:2050
Abstract pages:15752
Full texts:6742
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 1.01.1947
Keywords: theory of function, Fourier analysis, discrete mathematics.


The extremale problem theory of function, coding theory, discrete geometry. Fourier analysis.


Graduated from Faculty of Mathematics and Mechanics of N. G. Chernyshevsky Saratov State University (SSU) in 1969. Ph.D. thesis was defended in 1975. D.Sci. thesis was defended in 1991. A list of works contains more than 40 titles.

Main publications:
  1. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
  2. V. A. Yudin, “Lower bounds for spherical designs”, Izv. Math., 61:3 (1997), 673–683  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
List of publications on Google Scholar

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. A. G. Babenko, V. A. Yudin, “Estimates for mean-square norms of functions with lacunary Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 60–73  mathnet  crossref  mathscinet  isi  elib

2. E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. Math., 75:6 (2011), 1093–1106  mathnet  crossref  crossref  crossref  mathscinet  mathscinet  isi  isi  elib  elib  scopus  scopus

3. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “One-sided approximation in $L$ of the characteristic function of an interval by trigonometric polynomials”, Proc. Inst. Math. Mech., 280, suppl. 1 (2013), 39–52  mathnet  crossref  isi (cited: 5)  elib  scopus (cited: 5)

4. E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. Math., 75:6 (2011), 1093–1106  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
5. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet (cited: 3)  mathscinet  zmath

6. V. A. Yudin, “On Polynomials of Least Deviation from Zero”, Math. Notes, 87:5 (2010), 779–783  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

7. V. A. Yudin, “On Bohrs inequality”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), 188–189  mathnet  crossref  mathscinet  isi  elib  scopus
8. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “On one of Geronimus's results”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), 37–48  mathnet  crossref  adsnasa  isi (cited: 3)  elib  scopus (cited: 2)

9. V. A. Yudin, “Invariants and Chebyshev polynomials”, Proc. Inst. Math. Mech., 265, suppl. 1 (2009), 227–245  mathnet  crossref  mathscinet  isi  elib

10. V. A. Yudin, “Best approximation to monomials on a cube”, Sb. Math., 199:8 (2008), 1251–1262  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

11. V. A. Yudin, “On Polynomials of Best Approximation”, Math. Notes, 82:4 (2007), 564–568  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus

12. V. A. Yudin, “Distribution of the points of a design on the sphere”, Izv. Math., 69:5 (2005), 1061–1079  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
13. V. A. Yudin, Mat. Pros., 9, MCCME, Moscow, 2005, 183–188  mathnet
14. V. A. Yudin, “Polynomials of Least Deviation from Zero”, Math. Notes, 78:2 (2005), 279–284  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. V. A. Yudin, “Placement of points on a torus and in a plane”, Proc. Inst. Math. Mech., 2005, suppl. 2, S211–S216  mathnet  mathscinet  zmath  elib

16. V. A. Yudin, “On Positive Values of Spherical Harmonics and Trigonometric Polynomials”, Math. Notes, 75:3 (2004), 447–450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

17. N. N. Andreev, V. A. Yudin, “Positive Values of Harmonic Polynomials”, Proc. Steklov Inst. Math., 243 (2003), 39–45  mathnet  mathscinet  zmath

18. V. A. Yudin, “Positive Values of Polynomials”, Math. Notes, 72:3 (2002), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
19. V. A. Yudin, “The Number of Lattice Points in a Spherical Layer”, Proc. Steklov Inst. Math., 239 (2002), 315–319  mathnet  mathscinet  zmath

20. V. A. Yudin, “Multidimensional Versions of Paley's Inequality”, Math. Notes, 70:6 (2001), 860–865  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
21. V. A. Yudin, “Integral Norms of Trigonometric Polynomials”, Math. Notes, 70:2 (2001), 275–282  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
22. N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Proc. Steklov Inst. Math., 232 (2001), 39–51  mathnet  mathscinet  zmath
23. N. N. Andreev, V. A. Yudin, “Best approximation of polynomials on the sphere and on the ball”, Recent progress in multivariate approximation (Witten-Bommerholz, 2000), Internat. Ser. Numer. Math., 137, Birkhäuser, Basel, 2001, 23–30  crossref  mathscinet  zmath

24. V. A. Yudin, “Rotations of Spherical Designs”, Problems Inform. Transmission, 36:3 (2000), 230–236  mathnet  mathscinet  zmath

25. V. A. Yudin, “On Variations of Designs”, Problems Inform. Transmission, 35:4 (1999), 346–350  mathnet  mathscinet  zmath
26. N. N. Andreev, S. A. Telyakovskii, V. A. Yudin, “Priblizhenie individualnykh funktsii – ot Chebysheva do nashikh dnei”, Rossiiskaya nauka: den nyneshnii i den gryaduschii, Sbornik nauchno-populyarnykh statei, Academia, M., 1999, 12–20
27. N. N. Andreev, V. A. Yudin, “Problems of approximation theory in discrete geometry”, Advances in multivariate approximation (Witten-Bommerholz, 1998), Math. Res., 107, Wiley-VCH, Berlin, 1999, 19–32  mathscinet  zmath

28. N. N. Andreev, V. A. Yudin, Mat. Pros., 2, MCCME, Moscow, 1998, 133–140  mathnet
29. V. A. Yudin, “An extremum problem for distribution functions”, Math. Notes, 63:2 (1998), 279–282  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)

30. V. A. Yudin, “Code and design”, Discrete Math. Appl., 7:2 (1997), 147–155  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
31. V. A. Yudin, “Lower bounds for spherical designs”, Izv. Math., 61:3 (1997), 673–683  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  scopus (cited: 11)
32. N. N. Andreev, V. A. Yudin, Mat. Pros., 1, MCCME, Moscow, 1997, 115–125  mathnet
33. V. A. Yudin, “Extremality properties of functions and designs on the torus”, Math. Notes, 61:4 (1997), 530–533  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
34. V. A. Yudin, “Disposition of Points on a Torus and Extremal Properties of Polynomials”, Proc. Steklov Inst. Math., 219 (1997), 447–457  mathnet  mathscinet  zmath
35. V. A. Yudin, “On trigonometric series with positive partial sums”, Proc. Steklov Inst. Math., 218 (1997), 444–447  mathnet  mathscinet  zmath
36. N. N. Andreev, S. V. Konyagin, S. B. Stechkin, V. A. Yudin, “Konstruktivnaya teoriya funktsii i ekstremalnye zadachi”, Rossiiskaya nauka. Vystoyat i vozroditsya, Nauka, Fizmatlit, M., 1997, 18–23

37. V. A. Yudin, “Two external problems for trigonometric polynomials”, Sb. Math., 187:11 (1996), 1721–1736  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)

38. V. A. Yudin, “Coverings of a sphere, and extremal properties of orthogonal polynomials”, Discrete Math. Appl., 5:4 (1995), 371–379  mathnet  mathscinet  zmath  scopus (cited: 3)
39. V. A. Yudin, “The Laplace operator and packings of balls in a Euclidean space”, Differ. Equ., 31:5 (1995), 837–840  mathnet  mathscinet

40. A. V. Kolushov, V. A. Yudin, “On the Korkin–Zolotarev construction”, Discrete Math. Appl., 4:2 (1994), 143–146  mathnet  mathscinet  zmath  scopus (cited: 4)

41. V. A. Yudin, “Trigonometric series with positive partial sums”, Math. Notes, 53:3 (1993), 348–350  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)
42. V. A. Yudin, “Minimum potential energy of a point system of charges”, Discrete Math. Appl., 3:1 (1993), 75–81  mathnet  mathscinet  zmath

43. A. A. Yudin, V. A. Yudin, “On Jackson's theorems in $L_2$”, Math. Notes, 48:4 (1990), 1071–1074  mathnet  crossref  mathscinet  zmath  isi  scopus

44. V. A. Yudin, “Riesz transforms and partial derivatives”, Math. USSR-Sb., 69:2 (1991), 445–451  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
45. V. A. Yudin, “Packings of balls in Euclidean space, and extremal problems for trigonometric polynomials”, Discrete Math. Appl., 1:1 (1991), 69–72  mathnet  mathscinet  zmath

46. V. A. Yudin, “Spherical sums of Fourier series in $L_p$”, Math. Notes, 46:2 (1989), 675–680  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus

47. V. A. Yudin, “Jackson's theorems in $L_2$”, Math. Notes, 41:1 (1987), 27–30  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus

48. V. A. Yudin, “On the Fourier sums in $L_p$”, Proc. Steklov Inst. Math., 180 (1989), 279–280  mathnet  zmath

49. A. A. Yudin, V. A. Yudin, “Polygonal Dirichlet Kernels and growth of Lebesgue constants”, Math. Notes, 37:2 (1985), 124–135  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 9)

50. V. A. Yudin, “Disposition of points on a sphere of a Banach space and modulus of continuity of a function”, Math. Notes, 35:1 (1984), 25–32  mathnet  crossref  mathscinet  zmath  isi  scopus

51. V. A. Yudin, “Multidimensional Jackson theorem in $L_2$”, Math. Notes, 29:2 (1981), 158–162  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  scopus (cited: 6)

52. V. I. Ivanov, V. A. Yudin, “Trigonometric system in $L_p$, $0<p<1$”, Math. Notes, 28:6 (1980), 884–889  mathnet  crossref  mathscinet  zmath  isi  scopus
53. V. A. Yudin, “Diophantine approximations in $L_2$ extremal problems”, Dokl. Akad. Nauk SSSR, 251:1 (1980), 54–57  mathnet  mathscinet  zmath

54. V. A. Yudin, “A lower bound for Lebesgue constants”, Math. Notes, 25:1 (1979), 63–65  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 5)
55. V. A. Yudin, “The modulus of continuity in $L_2$”, Siberian Math. J., 20:2 (1979), 321–322  mathnet  crossref  mathscinet  zmath  isi

56. A. A. Yudin, V. A. Yudin, “Discrete imbedding theorems and Lebesgue constants”, Math. Notes, 22:3 (1977), 702–711  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)

57. V. A. Yudin, “The multidimensional Jackson theorem”, Math. Notes, 20:3 (1976), 801–804  mathnet  crossref  mathscinet  zmath  scopus (cited: 9)

58. V. A. Yudin, “Behavior of Lebesgue constants”, Math. Notes, 17:3 (1975), 233–235  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)

59. V. A. Yudin, “The approximation of functions of many variables by their Féjér sums”, Math. Notes, 13:6 (1973), 490–496  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)

Presentations in Math-Net.Ru
1. Неравенства Винера–Ингама для лакунарных тригонометрических рядов
A. G. Babenko, V. A. Yudin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020